Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("GRAPHE INTERSECTION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 154

  • Page / 7

Export

Selection :

  • and

COMPUTING THE BOXICITY OF A GRAPH BY COVERING ITS COMPLEMENT BY COINTERVAL GRAPHSCOZZENS MB; ROBERTS FS.1983; DISCRETE APPLIED MATHEMATICS; ISSN 0166-218X; NLD; DA. 1983; VOL. 6; NO 3; PP. 217-228; BIBL. 24 REF.Article

BIPARTITE INTERSECTION GRAPHSHARARY F; KABELL JA; MCMORRIS FR et al.1982; COMMENTAT. MATH. UNIV. CAROL.; ISSN 0323-0171; CSK; DA. 1982; VOL. 23; NO 4; PP. 739-745; BIBL. 9 REF.Article

INTERSECTION GRAPHS OF GRAPHS.ZELINKA B.1975; MAT. CAS.; CESKOSL.; DA. 1975; VOL. 25; NO 2; PP. 129-133; BIBL. 7 REF.Article

COMPARABILITY GRAPHS AND INTERACTION GRAPHSGOLUMBIC MC; ROTEM D; URRUTIA J et al.1983; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1983; VOL. 43; NO 1; PP. 37-46; BIBL. 17 REF.Article

CIRCULAR PERMUTATION GRAPHSROTEM D; URRUTIA J.1982; NETWORKS; ISSN 0028-3045; USA; DA. 1982; VOL. 12; NO 4; PP. 429-437; BIBL. 14 REF.Article

ALGORITHMS FOR SOME INTERSECTION GRAPHSKASHIWABARA T.1981; LECT. NOTES COMPUT. SCI.; ISSN 0302-9743; DEU; DA. 1981; VOL. 108; PP. 171-181; BIBL. 22 REF.Conference Paper

ON THE INTERSECTION GRAPH OF A COMMUTATIVE DISTRIBUTIVE GROUPOIDPONDELICEK B.1979; MATH. SLOV.; CSK; DA. 1979; VOL. 29; NO 1; PP. 57-62; ABS. RUS; BIBL. 4 REF.Article

ON CHVATAL'S CONJECTURE RELATED TO A HEREDITARY SYSTEMSTEIN P.1983; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1983; VOL. 43; NO 1; PP. 97-105; BIBL. 7 REF.Article

FORBIDDEN CONFIGURATIONS IN INTERSECTION GRAPHS OF R-GRAPHSGARDNER ML.1980; DISCRETE MATH.; NLD; DA. 1980; VOL. 31; NO 1; PP. 85-88; BIBL. 7 REF.Article

THE INTERSECTION GRAPH OF AN ORDERED COMMUTATIVE SEMIGROUPPONDELICEK B.1980; SEMIGR. FORUM; DEU; DA. 1980; VOL. 19; NO 3; PP. 213-218; BIBL. 6 REF.Article

The frame dimension and the complete overlap dimension of a graphSTEIF, J. E.Journal of graph theory. 1985, Vol 9, Num 2, pp 285-299, issn 0364-9024Article

Irrepresentability by multiple intersection, or why the interval number is unboundedSCHEINERMAN, E. R.Discrete mathematics. 1985, Vol 55, Num 2, pp 195-211, issn 0012-365XArticle

FINDING CONNECTED COMPONENTS OF AN INTERSECTION GRAPH OF SQUARES IN THE EUCLIDEAN PLANEIMAI H.1982; INF. PROCESS. LETT.; ISSN 0020-0190; NLD; DA. 1982; VOL. 15; NO 3; PP. 125-128; BIBL. 7 REF.Article

Edge and vertex intersection of paths in a treeGOLUMBIC, M. C; JAMISON, R. E.Discrete mathematics. 1985, Vol 55, Num 2, pp 151-159, issn 0012-365XArticle

Grid intersection graphs and boxicityBELLANTONI, S; BEN-ARROYO HARTMAN, I; PRZYTYCKA, T et al.Discrete mathematics. 1993, Vol 114, Num 1-3, pp 41-49, issn 0012-365XConference Paper

String graphs. I, The number of critical nonstring graphs is infiniteKRATOCHVIL, J.Journal of combinatorial theory. Series B. 1991, Vol 52, Num 1, pp 53-66, issn 0095-8956Article

Ordres et géométrie plane : application au nombre de sauts = Orders and plane geometry : application to the jump numberCeroi, Stephan; Habib, Michel.2000, 116 p.Thesis

The edge intersection graphs of paths in a treeGOLUMBIC, M. C; JAMISON, R. E.Journal of combinatorial theory. Series B. 1985, Vol 38, Num 1, pp 8-22, issn 0095-8956Article

A combinatorial approach to complexityPUDLAK, P; RÖDL, V.Combinatorica (Print). 1992, Vol 12, Num 2, pp 221-226, issn 0209-9683Article

An intersection graph of straight linesTHOMASSEN, Carsten.Discrete mathematics. 2002, Vol 259, Num 1-3, pp 359-360, issn 0012-365X, 2 p.Article

The total interval number of a graph. I: Fundamental classesKRATZKE, T. M; WEST, D. B.Discrete mathematics. 1993, Vol 118, Num 1-3, pp 145-156, issn 0012-365XArticle

General results on tolerance intersection graphsJACOBSON, M. S; MCMORRIS, F. R; SCHEINERMAN, E. R et al.Journal of graph theory. 1991, Vol 15, Num 6, pp 573-577, issn 0364-9024Article

Diamond-free circle graphs are Helly circleDALIGAULT, Jean; GONCALVES, Daniel; RAO, Michaël et al.Discrete mathematics. 2010, Vol 310, Num 4, pp 845-849, issn 0012-365X, 5 p.Article

The set of values of b for which there exist block designs with b blocksABBOTT, H. L; HARE, D. R.Discrete mathematics. 2005, Vol 290, Num 2-3, pp 275-282, issn 0012-365X, 8 p.Article

A characterization of intersection graphs of the maximal rectangles of a polyominoMAIRE, F.Discrete mathematics. 1993, Vol 120, Num 1-3, pp 211-214, issn 0012-365XArticle

  • Page / 7